# SDR C2XA038TY

- Difficulty date: March 24, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 11,339 hours, 9,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522226003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION, A GOUGE WAS DISCOVERED IN THE FLOORBEAM LOCATED JUST AFT OF THE LAV. BULKHEAD, RT SIDE. THE RT FLOORBEAM TOP CAP WAS REMOVED AND REPLACED IAW THE EMB 135/145 SRM 51-70-02. ACFT. WAS RELEASED FOR SERVICE FOLLOWING THE COMPLETION OF THE SCHEDULED INSPECTION.
